Volume 9, Number 2
Previous Issue Next Issue

Shou-fu Li

J. Comp. Math., 9 (1991), pp. 97-104

Preview Full PDF 207 1925 Abstract

Xiao-liang Cheng

J. Comp. Math., 9 (1991), pp. 105-110

Preview Full PDF 202 2340 Abstract

Qun Lin

J. Comp. Math., 9 (1991), pp. 111-114

Preview Full PDF 208 1944 Abstract

Dao-liu Wang

J. Comp. Math., 9 (1991), pp. 115-124

Preview Full PDF 202 1910 Abstract

Jin Tang & Cheng-shu Wang

J. Comp. Math., 9 (1991), pp. 125-134

Preview Full PDF 209 1756 Abstract

Xiu-min Shao & Zhong-min Yuan

J. Comp. Math., 9 (1991), pp. 135-148

Preview Full PDF 209 1808 Abstract

Zhong-hua Yang

J. Comp. Math., 9 (1991), pp. 149-154

Preview Full PDF 200 1911 Abstract

Jia-ye Wang & Cai-ming Zhang

J. Comp. Math., 9 (1991), pp. 155-162

Preview Full PDF 209 1867 Abstract

Lucas Jodar

J. Comp. Math., 9 (1991), pp. 163-169

Preview Full PDF 208 1926 Abstract

E. H. Doha

J. Comp. Math., 9 (1991), pp. 171-183

Preview Full PDF 205 1970 Abstract

Geng Sun

J. Comp. Math., 9 (1991), pp. 185-193

Preview Full PDF 205 1821 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard